Replacing lexapro with wellbutrin

Common Questions and Answers about Replacing lexapro with wellbutrin

lexapro

If it doesn't I'm considering replacing it with Buspar, which isn't an SSRI, and affects norepinephine both seratonin with no sexual side effects, blocking the specific mechanism responsible for sexual side effects in SSRIs. If it makes me drowsy or some such, I may just go back to Wellbutrin exclusively, which by and large was pretty good for me without any sexual side effects. My doc feels that if one SSRI does this to me, they pretty much all will.
I honestly believe that some people are capable of beating anxiety by replacing negative thoughts with positive ones, i.e., self-communication. For me, I use both medication and positive thinking. I'm wondering if your current symptoms are coming from the anxiety itself rather than the medication since you only took it for a couple of days. The medication might have just not been the right one for you. With the 150 mg of wellbutrin, I never had any side affects at all.
the weight gain with effexor and then even more so with lexapro. I was on effexor for approx a year+, then on lexapro for only 3months...I started to gain weight and it's taken me 7 months after not taking any of the meds to lose 7 pounds. I've always been obsessive with excercise and dieting, yet none of this has helped....soooo frustrating. I just got back on prozac and the weight is starting to drop...
Hi and welcome~ I don't have any personal experience with Lexapro,however,with those reactions,you were wise to discontinue it. Your situation is somewhat complicated by the fact you are taking so many different meds... As far as a different Ad is concerned: you need to ask your doctor to try you on something different. Make an appt. to talk with him/her. We really can't suggest anything. Also,you can discuss your libido issues at that time.
Try weaning from both of them and replacing with Wellbutrin, or sticking with talk therapy alone after you wean.
Yes I am, they did try controlled breathing but it doesn't work for me. I tried replacing negative thoughts with positive but if I stop repeating "cold turkey" to replace it with positive, it doesn't last long. How do you self coach that helps you ?
I stopped by my drs office and they had a bag of the Wellbutrin XL with the receptionist with my name on it. I don't know why I'm so nervous to take this pill. I guess side effects just really make me paranoid. I'll start taking it on Saturday...when everyone is home. I'm calling to schedule an appt. with my dr. to see if I can switch over to Valium and begin a taper from the Xanax. Leaving the house yesterday...I ended up losing track of how may I took on top of 2 ativan last night...
So after Celexa, lexapro I went with wellbutrin and after about 4 weeks, it really started to work. I still have to use my CBT because medication doesn't fix everything...just helps us let things go more easily. We will still think the stupid stuff but we will be able to say "WHATEVER!
I was on Zoloft for about two years or so. Then I tried Lexapro for a year. I was diagnosed with hypothyroid at age 18 and have been taking Levothyroxine (50mg) since. I have always been on the generic until just this week I wanted to try the brand name to see if that made a difference at all. My levels are normal but I don't feel normal. I decided to go off of antidepressants all together in July 2011.
I have been taking wellbutrin for over 2 years and have had no problems with seizures. I take diet pills with caffeine and I drink caffeine, as well, with no problems. However, if I go above 150mg twice daily I have a hard time sleeping. So then I have to take something to help me sleep.
Perhaps, that is what is happening to you. Replacing it with something else is a good idea but it takes a couple of weeks to start working. I am not sure what Lamictal is as I haven't taken it. At one point in my life I was on three medications but as time goes by the general idea is to see a therapist and you can get free therapy if you don't make too much money anywhere. Ask you doctor. Now I am only on one mood stabilizer. There is no cut and dry definition for bipolar.
My therapist recommended wellbutrin, effexor or lexapro. what is your take on those meds? do any of them work? I have heard effexor makes u gain weight too? I am supposed to up my dose of paxil, but I really don't want to do that. I wish I could just stop. When u are off paxil does it make u gain more weight to stop too? I've heard all types of things. It's confusing. Thanks again for your response. I appreciate it.
To sandratarium, keeponkeepingon, and kittykat3658 I was on Effexor (25mg/day) for 18 months, then successfully weaned myself off of it without pain, and after an 8-month slide back into depression while trying every natural remedy I had researched (none of which worked, contrary to all the glowing studies I had read about), I went back on it and have been using it without incident for the past 16 months.
LOL Welcome and I hope you will make yourself at home. Snuggle down, get comfy. There's a lot of information and experience here with getting off Tramadol. It's not impossible, lots of peeps here now living Tram Free Lives! Love & Healing!
They are all excreted through the liver, and all have a warning for people with Liver diseases. You need a good Dr. to work with you on which anti Depressant to use also which Type of drug to use for anxiety. For anxiety Xanax and Clonopin are the preferred Anti Anxiety drugs, as for the A.D.'s I had a hepatoxic reaction to Lexapro and Zoloft, so you want to be-careful there. But Zoloft is a very widely used drug for Interferon induced Depression.
This may cause some people feel additional withdrawal symptoms or intensified psychological withdrawal symptoms when discontinuing tramadol. It is always advised to talk with your doctor before and while discontinuing this medication. _______________________________________________________________ Yeah.
Well after the operation I thought I'd better cut down as constipation was real bad issue, up to 45mins to pass what seemed like an Elephant, I even ruptured a nose blood vessel with the straining at one time, and as a friend who had had the same operation was off painkillers after 3 weeks I thought now's the time. ( 05/12/07 ) So taking the bull by the horns I cut down to 40mg 2x a day, and never expected what happens next.
I have been prescribed both Zoloft and Prozac with Klonopin for the symptoms of anxiety and depression, but I still seem to pick at me head. The kicker is that I also do this in my sleep. I will literally wake up with blood under my nails. What treatment options are there other than medication? Should I tell my primary care physician or should I talk to a psychiatrist? What are some of the causes of this, could it be OCD?
i am 26 years old i have 3 kids to look after but i feel like i can't do anything right anymore i am nauseated all day very dizzy no matter what i may be doing i have even gotten so dizzy while i was alseep that it woke me up and imedeiately upon waking vomiting i am so tired of the doctors saying it's because you are overweight ,your just stressed or it's all in your head i have begged to have ct /mri's done they respond with well i think you may have vertigo lets send you to a ear doctor i jus
I hate this because I thought it was nothing at first, but when I started noticing marks, scars, bumps and never healing scabs that were left after picking or messing with, its become embarrassing. I miss having a clear/clean body and face, but its like a urge to me. Its like an itch that has to be scratched, if you don't itch it, the urge will grow until so.
The latest obsession that I have is HIV. I had protected sex with a friend of mine over a year ago and am completely convinced that I have now been infected with HIV. The friend has reassured me time and time again that he is negative and plus we used protection. But everynow and then my ocd flares up and nothing that anyone says can convince me otherwise. The friend thinks that I am a complete lunatic and we hardly speak to each other anymore as a result of all this.
I was already having problems with aniexty and depression. At the same time I was taking Lexapro. I thought Yaz was great because it was the only pill that i had taken that didn't make me nauseous or cause headache. BUT after not being on any birth control or any Lexapro for the last six months I decided it was time to try thie pills again. I started taking Yaz again at the end of Febuary. I did notice swollen breasts and some spotting after i missed a couple pills. No big deal.
It will teach you how to eliminate foods that may be loading your body with toxins and causing imbalances. I also can not stress enough the importance of vitamin c which alone could help with your infections. It is at the very least worth a try.
I'm already on the max dosages for Wellbutrin and Lexapro. I've never been so scared in my whole life, by the way I'm 45 years old.
MedHelp Health Answers